On Two Pexiderized Functional Equations of Davison Type
Kragujevac Journal of Mathematics, Tome 47 (2023) no. 4, p. 539 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

In this paper, we present the general solution of two Pexiderized functional equations of Davison type without assuming any regularity assumption on the unknown functions.
Classification : 39B52 39B22
Keywords: additive mapping, functional equations of Davison type, Hosszu's functional equation, Hyers-Ulam stability
@article{KJM_2023_47_4_a4,
     author = {Abbas Najati and Prasanna K. Sahoo},
     title = {On {Two} {Pexiderized} {Functional} {Equations} of {Davison} {Type}},
     journal = {Kragujevac Journal of Mathematics},
     pages = {539 },
     year = {2023},
     volume = {47},
     number = {4},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/KJM_2023_47_4_a4/}
}
TY  - JOUR
AU  - Abbas Najati
AU  - Prasanna K. Sahoo
TI  - On Two Pexiderized Functional Equations of Davison Type
JO  - Kragujevac Journal of Mathematics
PY  - 2023
SP  - 539 
VL  - 47
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/KJM_2023_47_4_a4/
LA  - en
ID  - KJM_2023_47_4_a4
ER  - 
%0 Journal Article
%A Abbas Najati
%A Prasanna K. Sahoo
%T On Two Pexiderized Functional Equations of Davison Type
%J Kragujevac Journal of Mathematics
%D 2023
%P 539 
%V 47
%N 4
%U http://geodesic.mathdoc.fr/item/KJM_2023_47_4_a4/
%G en
%F KJM_2023_47_4_a4
Abbas Najati; Prasanna K. Sahoo. On Two Pexiderized Functional Equations of Davison Type. Kragujevac Journal of Mathematics, Tome 47 (2023) no. 4, p. 539 . http://geodesic.mathdoc.fr/item/KJM_2023_47_4_a4/